# SDR F3LA2013040100839

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-111
- Aircraft serial: 2198
- Aircraft time: 31,515 hours, 15,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964424
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 2 AND 3 INOPERATIVE.  REPLACED LIGHT ASSY OPS CHECKED NORMAL.  IAW AMM 33-51-19 PB 401.
